# SDR COMA0160659

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,892 hours, 18,042 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600101
- Part serial: DCL0219294
- Condition: Faulty
- Location: Nose Alnding Gea
- Part time: 19,503 hours, 23,807 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT #5266.  SHORTLY AFTER TAKE OFF RECEIVED A NOSE LANDING GEAR DISAGREE LIGHT, AIRCRAFT RETURNED TO THE FIELD.REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY.
